# SDR TSAA9553196

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 706
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, PASSENGER CABIN SEAT TRACK AT STATION 706, SECOND TRACK FROM THE RIGHT SIDE (SLOT WORN).  REPAIRED PER SRM 53-10-5.  AIRCRAFT RETURNED TO SERVICE.  (M)
